English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Origin of Hund’s multiplicity rule in quasi-two-dimensional two-electron quantum dots

Sako, T., Paldus, J., & Diercksen, G. H. F. (2010). Origin of Hund’s multiplicity rule in quasi-two-dimensional two-electron quantum dots. Physical Review A, 81(2): 022501, pp. 1-11. doi:10.1103/PhysRevA.81.022501.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6A31-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6A35-5
Genre: Journal Article

Files

show Files
hide Files
:
sako.pdf (Any fulltext), 878KB
 
File Permalink:
-
Name:
sako.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Sako, Tokuei, Author
Paldus, Josef, Author
Diercksen, Geerd H. F.1, Author              
Affiliations:
1Molecular Physics, Stellar Astrophysics, MPI for Astrophysics, Max Planck Society, ou_159882              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1103/PhysRevA.81.022501
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review A
  Abbreviation : Phys. Rev. A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 81 (2) Sequence Number: 022501 Start / End Page: 1 - 11 Identifier: ISSN: 1050-2947